# SDR N6WA2021111201

- Difficulty date: November 28, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,117 hours, 32,489 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Water System
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAULT CAUTION MSG// INB GROUND SPOILER/IB SPOILERON CAUTION MSG. INSPECTED AND FOUND WATER IN AVIONICS BAY, REMOVED WATER AND DRIED AREA, SWAPPED SSCU1 AND 2 IAW CRJ 550 AMM 27-61-05, OPS CHECK GOOD AND ALL MESSAGES CLEARED
